Asthma Expert Forum
concrete dust
About This Forum:

This forum is for questions and support regarding: Asthma, Chronic Cough, Sinusitis, and other Respiratory Disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
concrete dust
I work at a elmentary school where construction is being done. The construction crew was doing there normal thing tearing apart the concrete steps and dock, they are also tearing apart the old parking lot and putting another one in. Weel these past few weeks the dust has came in and had made a layer on things, I've notice my asthma has been very active where I would have to take my rescue inhaler atleast 5 times during a 4hr period, then more at home. Once home for a while I seem to be doing better. My question is can this dust be doing harm to my lungs? Thank you Kelly
Discussion is closed
Cancel
2 Answers
2 Answers
Page 1 of 1
242588 tn?1224275300
It is probable that the dust is causing some increase in your asthma symptoms.  This is not uncommon in this type of situation.  However, it should be controllable.  Hopefully you are already on a controller medicine.  I would speak to your physician about increasing this medicne while this exposure is still occurring.  Once the dust settles, usually the problems get better.  Speak to your physician soon, as taking the rescue inhaler so many times indicates further treatment is necessary.
Discussion is closed
Cancel
Avatar universal
A related discussion, Allergy in Dutch buildings constructed 1950's was started.
Discussion is closed
Cancel
A
A
Blank
Request an Appointment
Blank
Weight Tracker
Weight Tracker
Start Tracking Now